Marco Morandotti
AuthID: R-00H-2GC
31
TITLE: Dynamics of screw dislocations: A generalised minimising-movements scheme approach
AUTHORS: Bonaschi, GA; Van Meurs, P; Morandotti, M;
PUBLISHED: 2017, SOURCE: EUROPEAN JOURNAL OF APPLIED MATHEMATICS, VOLUME: 28, ISSUE: 4
AUTHORS: Bonaschi, GA; Van Meurs, P; Morandotti, M;
PUBLISHED: 2017, SOURCE: EUROPEAN JOURNAL OF APPLIED MATHEMATICS, VOLUME: 28, ISSUE: 4
INDEXED IN:
Scopus
WOS


IN MY:
ORCID

32
TITLE: A model for the quasistatic growth of cracks with fractional dimension
AUTHORS: Dal Maso, G; Morandotti, M;
PUBLISHED: 2017, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 154
AUTHORS: Dal Maso, G; Morandotti, M;
PUBLISHED: 2017, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 154
33
TITLE: Qualitative and quantitative properties of the dynamics of screw dislocations
AUTHORS: Marco Morandotti;
PUBLISHED: 2017, SOURCE: AIMETA 2017 - Proceedings of the 23rd Conference of the Italian Association of Theoretical and Applied Mechanics, VOLUME: 1
AUTHORS: Marco Morandotti;
PUBLISHED: 2017, SOURCE: AIMETA 2017 - Proceedings of the 23rd Conference of the Italian Association of Theoretical and Applied Mechanics, VOLUME: 1
INDEXED IN:
Scopus

IN MY:
ORCID

34
TITLE: Boundary Behavior and Confinement of Screw Dislocations
AUTHORS: Morandotti, M;
PUBLISHED: 2017, SOURCE: MRS ADVANCES, VOLUME: 2, ISSUE: 48
AUTHORS: Morandotti, M;
PUBLISHED: 2017, SOURCE: MRS ADVANCES, VOLUME: 2, ISSUE: 48
35
TITLE: PROPERTIES OF SCREW DISLOCATION DYNAMICS: TIME ESTIMATES ON BOUNDARY AND INTERIOR COLLISIONS
AUTHORS: Hudson, T; Morandotti, M;
PUBLISHED: 2017, SOURCE: SIAM JOURNAL ON APPLIED MATHEMATICS, VOLUME: 77, ISSUE: 5
AUTHORS: Hudson, T; Morandotti, M;
PUBLISHED: 2017, SOURCE: SIAM JOURNAL ON APPLIED MATHEMATICS, VOLUME: 77, ISSUE: 5
36
TITLE: Renormalized energy and Peach-Köhler forces for screw dislocations with antiplane shear
AUTHORS: Timothy Blass; Marco Morandotti;
PUBLISHED: 2017, SOURCE: Journal of Convex Analysis, VOLUME: 24, ISSUE: 2
AUTHORS: Timothy Blass; Marco Morandotti;
PUBLISHED: 2017, SOURCE: Journal of Convex Analysis, VOLUME: 24, ISSUE: 2
INDEXED IN:
Scopus

IN MY:
ORCID

37
TITLE: Renormalized Energy and Peach-Kohler Forces for Screw Dislocations with Antiplane Shear
AUTHORS: Blass, T; Morandotti, M;
PUBLISHED: 2017, SOURCE: JOURNAL OF CONVEX ANALYSIS, VOLUME: 24, ISSUE: 2
AUTHORS: Blass, T; Morandotti, M;
PUBLISHED: 2017, SOURCE: JOURNAL OF CONVEX ANALYSIS, VOLUME: 24, ISSUE: 2
INDEXED IN:
WOS

IN MY:
ORCID

38
TITLE: Structured deformations and applications
AUTHORS: Marco Morandotti;
PUBLISHED: 2017, SOURCE: PAMM, VOLUME: 17, ISSUE: 1
AUTHORS: Marco Morandotti;
PUBLISHED: 2017, SOURCE: PAMM, VOLUME: 17, ISSUE: 1
39
TITLE: Dynamics of screw dislocations: A generalised minimising-movements scheme approach
AUTHORS: GIOVANNI A BONASCHI; PATRICK VAN MEURS; MARCO MORANDOTTI;
PUBLISHED: 2016, SOURCE: European Journal of Applied Mathematics, VOLUME: 28, ISSUE: 4
AUTHORS: GIOVANNI A BONASCHI; PATRICK VAN MEURS; MARCO MORANDOTTI;
PUBLISHED: 2016, SOURCE: European Journal of Applied Mathematics, VOLUME: 28, ISSUE: 4
40
TITLE: Homogenization of Functionals with Linear Growth in the Context of A-quasiconvexity Full Text
AUTHORS: Matias, J; Morandotti, M; Santos, PM;
PUBLISHED: 2015, SOURCE: Applied Mathematics and Optimization, VOLUME: 72, ISSUE: 3
AUTHORS: Matias, J; Morandotti, M; Santos, PM;
PUBLISHED: 2015, SOURCE: Applied Mathematics and Optimization, VOLUME: 72, ISSUE: 3